Ueber Functionen zweier reeller Variablen

Otto Bierbaum

Mathematische Annalen (1897)

  • Volume: 48, page 393-400
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bierbaum, Otto. "Ueber Functionen zweier reeller Variablen." Mathematische Annalen 48 (1897): 393-400. <http://eudml.org/doc/157823>.

author = {Bierbaum, Otto},
journal = {Mathematische Annalen},
pages = {393-400},
title = {Ueber Functionen zweier reeller Variablen},
url = {http://eudml.org/doc/157823},
volume = {48},
year = {1897},

AU - Bierbaum, Otto
TI - Ueber Functionen zweier reeller Variablen
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 393
EP - 400
UR - http://eudml.org/doc/157823
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.